# SDR HALA0600868

- Difficulty date: November 13, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767
- Aircraft serial: 24259
- Aircraft time: 78,097 hours, 14,872 cycles
- Engine: Pwa PW4062
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TRACK LIGHTS FROM SEAT ROW 2H THROUGH 16H INOP.  RECONNECTED CONNECTION AT LIGHT ASSY NEXT TO SEAT 2H ALL EMERGENCY LIGHTS CK GOOD
